CHARACTERIZATIONS OF COMPLETE CLASSES OF TESTS OF SOME MULTIPARAMETRIC HYPOTHESES, WITH APPLICATIONS TO LIKELIHOOD RATIO TESTS

被引:53
作者
BIRNBAUM, A
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1955年 / 26卷 / 01期
关键词
D O I
10.1214/aoms/1177728590
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:21 / 36
页数:16
相关论文
共 12 条
[1]   A CLASS OF MINIMAX TESTS FOR ONE-SIDED COMPOSITE HYPOTHESES [J].
ALLEN, SG .
ANNALS OF MATHEMATICAL STATISTICS, 1953, 24 (02) :295-298
[2]   An inequality for Mill's ratio [J].
Birnbaum, ZW .
ANNALS OF MATHEMATICAL STATISTICS, 1942, 13 :245-246
[3]   APPLICATION OF THE RADON-NIKODYM THEOREM TO THE THEORY OF SUFFICIENT STATISTICS [J].
HALMOS, PR ;
SAVAGE, LJ .
ANNALS OF MATHEMATICAL STATISTICS, 1949, 20 (02) :225-241
[4]   TESTING MULTIPARAMETER HYPOTHESES [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (04) :541-552
[5]   ON FAMILIES OF ADMISSIBLE TESTS [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1947, 18 (01) :97-104
[6]  
LEHMANN EL, UNPUB COMPLETENESS S
[7]   On the use and interpretation of certain test criteria for purposes of statistical inference. Part II [J].
Neyman, J ;
Pearson, ES .
BIOMETRIKA, 1928, 20A :263-294
[8]   On the use and interpretation of certain test criteria for purposes of statistical inference Part I [J].
Neyman, J ;
Pearson, ES .
BIOMETRIKA, 1928, 20A :175-240
[9]  
REIERSOL O, UNPUB PROPERTY BAYES
[10]  
WALD A, 1950, STATISTICAL DECISION